# SDR KCSA061423

- Difficulty date: October 15, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 71,232 hours, 19,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2" DENT IN BS 2360 PRESSURE BULKHEAD APPROX W/L 325, RBL 45.
